# SDR 2024FA0000335

- Difficulty date: April 25, 2024
- Submitted: April 25, 2024
- Operation: General aviation
- Aircraft: N616PA
- Make and model: Bell 407
- Aircraft serial: 53723
- Aircraft time: 4,710 hours, 7,751 cycles
- Engine: Allsn 250C47B
- Engine time: 9,180 hours, 10,265 cycles
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Flt Controls
- Condition: Unknown
- Stage of operation: AA
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PIC ADVISED THAT WHILE ENROUTE TO SENDING FACILITY, HE RAN INTO AN ISSUE WITH FLIGHT CONTROLS. HE ADVISED HE HAD NO AUTHORITY IN THE RIGHT CYCLIC AND STARTED TO VEER OFF COURSE, EVEN WITH AUTOPILOT ENGAGED. HE THEN MADE THE DECISION TO RETURN TO BASE. AIRCRAFT AND CREW LANDED SAFELY AT THE BASE AND CONTACTED MAINTENANCE. LOGBOOK DISCREPANCY READS: "DURING STRAIGHT AND LEVEL FLIGHT WITH SAS ENGAGED, COULD NOT MAINTAIN HEADING AND HAD NO RIGHT CYCLIC AUTHORITY. CORRECTIVE ACTION READS: INSPECTED CYCLIC CONTROL LINKAGE, REFERRING TO BELL 407 MM DMC-407-A-67-12-09-00A-280A-A. NO DEFECTS NOTED. APPLIED EXTERNAL HYDRAULIC POWER. MOVED CYCLIC AND COLLECTIVE THROUGH FULL RANGE OF MOTION MULTIPLE TIMES. NO DEFECTS NOTED. REINSTALLED HYDRO (HYDRAULIC) PUMP REFERRING TO CURRENT DMC-407-A-29-10-00-01A-720A-A. GROUND MOC C/W. NO DEFECTS NOTED. I CERTIFY THAT THIS AC (AIRCRAFT) HAS BEEN INSPECTED AND PER THE REF (REFERENCE) ABOVE AND IS RELEASED FOR OPERATIONAL CHECK FLIGHT." AN OPERATIONAL CHECK FLIGHT WAS PERFORMED AND NO DEFECTS WERE FOUND IN THE PERFORMANCE OF THE AIRCRAFT. CORRECTIVE ACTION FROM THE LOGBOOK FOR THE FUNCTIONAL CHECK FLIGHT: "OPERATIONAL CHECK FLIGHT C/W. A/C (AIRCRAFT) MAINTAINED HEADING AND HAD FULL CYCLIC AUTHORITY IN ALL DIRECTIONS." THE AIRCRAFT WAS RETURNED TO FULL REVENUE SERVICE.
